IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

A revision of Paranaitis Southern, 1914 (Polychaeta: Phyllodocidae)
Kato, T.; Pleijel, F. (2003). A revision of Paranaitis Southern, 1914 (Polychaeta: Phyllodocidae). Zool. J. Linn. Soc. 138(4): 379-429
In: Zoological Journal of the Linnean Society. Academic Press: London. ISSN 0024-4082, more
Peer reviewed article  

Available in Authors 

Keywords
    New species; Phylogeny; Taxonomy; Annelida [WoRMS]; Paranaitis misakiensis Kato & Pleijel, 2003 [WoRMS]; Paranaitis moritai Kato & Pleijel, 2003 [WoRMS]; Paranaitis pumila Kato & Pleijel, 2003 [WoRMS]; Marine

Authors  Top 
  • Kato, T.
  • Pleijel, F.

All data in IMIS is subject to the VLIZ privacy policy Top | Authors